Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What are withdrawal symptoms

Premium Questions

Dr. Seikhoo Bishnoi MD

what the withdrawal symptoms of miratazpine ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Suma Parinam MD

What are the effects of sudden cessation of gabapenten? ... View answer

Answered by : Dr. Suma Parinam ( General & Family Physician)
Dr. Naveen Kumar MD

feeling I was getting sick flu/cold symptoms that have worsened )just as I decreased the phenobarbital ... food, increased seizures. What do you think I should do? Come some of this be from going off ther ... View answer

Answered by : Dr. Naveen Kumar ( ENT Specialist)
Dr. Preeti Parakh MD

experiencing multiple neurological symptoms, numbness and weakness on one side of her body, loss of feeling ... was ok. I'd clled her MD to leave a message regarding what had happened, thinking he should be... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr.  Vishal Garala MD

weeks ago. What could this indicate? I think they are simply withdrawal symptoms since I experienced ... kind of weight and still eat just as much as I used to. Those are literally the only 2... View answer

Answered by : Dr. Vishal Garala ( Psychiatrist)

Public Forum Discussions

Dr.  Abhishek Kapoor MD

however I think I am developing withdrawal symptoms of this tablet. May I know what are the withdrawal symptoms of this medicine ? ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr. Olsi Taka MD

My mother has Alzheimers related dementia. she was taking Risperidone 2x a day for several months, and the doctor just prescribed Seroquel 2x a day. He told me to take her off the Risperidone, but then after reviewing the... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr. Michelle Gibson James MD

for a week. The symptoms are horrible. I take clonazepam for panic attacks. I feel so angry,agitated,crying more than I ever have. Is there something I can take to alleviate these symptoms? And,how long ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Michelle Gibson James MD

I AM TRYING TO FIND ME A PSYCHIATRIST IN OR NEAR GREENVILLE, SC. THE PSYCHIATRIST THAT I HAD GOT TRANSFERRED TO ANOTHER STATE. HE WAS PRESCRIBING ME 4 2MG XANAX A DAY. THE DR. THAT TOOK HIS PLACE IS PRESCRIBING 2 1MG XANAX... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Seikhoo Bishnoi MD

Hi, been on Valium, lorazepam and alprazolam for 47yrs. Last 2 yrs tapering from God knows what ... down I seem to get better as symptoms not as bad. Question is are these withdrawals from Valium, I just ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

Withdrawal from what? Alcohol? Smoking?

Dr. David Okia MD

Hi thanks for your question. based on my experience you are suffering from withdrawal symptoms of ambien. I usually advice my patients to do yoga, relaxation exercises that is deep breathing, avoid stressful...

Dr. Pratap VGM MD

Dear Sir/madam The main withdrawl symptoms that occur is insomnia that is sleeplessness, and occassionally seizures. Thanks